Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    cfase's Avatar
    cfase is offline Junior Member
    Join Date
    Jun 2003

    Question about femara and gyno

    Is it possible to enhance gyno symptoms using an anti estrogen like femara? The reason why im asking is im 3 weeks into 30mg of var and 1 week into 500mg/wk of enanthate . I started taking the femara on monday as i had just started enant on sunday. Im dosing the femara at 1.25mg eod so i took the first on mon and the second dose yesterday(wed). My left nipple is feeling sensitive. Now i dont know if femara is doing it and causing a fast/hard estrogen rebound causing gyno or is the femara causing the tenderness as it rids my body of estrogen.. Anyone have an effect like this from starting femara. I do have plenty of nolva on hand so should i ditch the femara and start up on nolva or wait a couple more days to see if it really is gyno related?? Any help on this is appreciated.



  2. #2
    djsir007's Avatar
    djsir007 is offline Associate Member
    Join Date
    Jul 2002
    cut the letrozole dose in half and take 10mg of Nolva per day and see if that helps, I quit taking my Letrozole and am now just on Nolv. It works for me.

  3. #3
    Billy_Bathgate's Avatar
    Billy_Bathgate is offline AR Vet / Retired
    Join Date
    Apr 2003
    Letrozole has been shown to inhibit aromatation to a degree, but also shown to increase aromatic enzyme levels.

    Its possible in some users it could make things worse.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts